No Cover Image

Journal article 669 views 108 downloads

Bounds on the Dimension of Trivariate Spline Spaces: A Homological Approach

Bernard Mourrain, Nelly Villamizar Orcid Logo

Mathematics in Computer Science, Volume: 8, Issue: 2, Pages: 157 - 174

Swansea University Author: Nelly Villamizar Orcid Logo

Published in: Mathematics in Computer Science
ISSN: 1661-8270 1661-8289
Published: 2014
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 157
End Page: 174